# SDR C2XA97BT052

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14822
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 163
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Selector
- Part number: F96GA0102
- Condition: Failed
- Location: Fwd Inst Panel
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EWR - AFTER TAKEOFF, GEAR WOULD NOT RETRACT.  REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE.  OPS CHECK GOOD.  (X)
